Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is gabapin 100 a safe drug ?

Is gabapin 100 a safe drug
Asked On : Wed, 29 Jun 2011
Answers:  4 Views:  2997
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Its is advisable to continue or discontinue any medication only under medical supervision. No drug is absolutely safe or unsafe as it depends on the nature of illness and the biological constitution of the patient.
Answered: Wed, 29 Jun 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Rajeshkant Saihgal's  Response
yes,it is safe drug if it is taken under medical supervision for proper indication.
Answered: Wed, 29 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Sunny,
Thanks for query,
Gabapin has few side effects so it is advisable to use strictly under doctor 's supervision.
it may give rise to anxiety,depression,swelling surrounding neck, behavioral changes.
ok and bye.
Answered: Wed, 29 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello sunny;
welcome to HealthcareMagic
The medicine Gabapin-Me is a combination of gabapentine a drug used to relieve nerve pain and methylcobalamine that is vitamin B12.It is used to relieve neuropathic pain in conditions like neuralgia; seizures;prolapse intervetebral disc where there is nerve compression etc and is well tolerated but in very small percentage there are few side effects seen like nausea;vomiting;dizziness;fatigue;headache;tremors etc.But these type of mild side effects are seen with almost all medicines so when indicated and the doctor prescribes you can take it is quite safe.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor